... doctor getting off it slowly. - about a week ago I went to the optician and was confirmed to need glasses for the first time in my life, but the optician also mentioned that my antidepressives might affect eyesight abit and I should come back when I'm off the medicine. - my doctor has never heard of this and could not help me with the question I am about to ask: - how long after completely stopping citalopram can I safely assume my eyesight is no longer affected and get the right strength of glasses? - I currently have a set on hold at the store and would like to get them sooner rather than later, but not waste money on the wrong strength if citalopram truly does have an affect on my vision!
Hello sametoone. I know that a side effect of taking Celexa and this is uncommon but considered a normal side effect is dry eyes. I believe it effects from 1 to 2% percent of users. I am afraid other than what I just mentioned, I can't offer you a answer to your question. I'll do some research today and if I do find something more helpfull, add it here as a comment. Best of wishes to you, pledge
Hi is it just Citalopram you take or are you taking any other medication. There can other reasons for problems with eyesight. I'm not suggesting you fall in to this category but i have just been told today that the sight difficulties i've been having recently could be due to nerve damage because of how much alcohol i drink. Scary. But there can be other contributing factors obviously...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My doctor just prescribed me Citalopram (CeleXA) for my anxiety and Lorazepam (Ativan) for sleeping?
Posted 2 May 2010 • 4 answers
Posted 8 Jan 2015 • 3 answers
Posted 29 Jan 2016 • 7 answers
Posted 10 Mar 2017 • 1 answer
I'm 36 years old and was taking Celexa at 20mg for almost ten years feeling fantastic. Then one day?
Posted 14 days ago • 0 answers